# SDR DALA2020011700364

- Difficulty date: January 14, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,370 hours, 27,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BROKEN AT AISLE 26. CORRECTIVE ACTION: RESURED LENS.
